# SDR CA130903004

- Difficulty date: September 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,758 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: AA4700009
- Condition: Fractured
- Location: Spoiler
- Part time: 57,607 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, IT WAS NOTICED THAT THE LT OTBD ROLL SPOILER ACTUATOR WAS BADLY LEAKING.  FURTHER INVESTIGATION REVEALED THE ACTUATOR CASING WAS FRACTURED. THE ACTUATOR WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICE.
